# SDR SWIA2018052944718

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 36,536 hours, 31,128 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Anti-Skid
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ANTI-SKID INBD CAUTION WHEN LANDING GEAR WAS LOWERED ON FINAL.  REMOVED AND REPLACED THE RT MLG INBOARD ANTI-SKID MIDDLE ELECTRICAL HARNESS IAW AMM. OPS CHECKED GOOD.
